# SDR ASOA201101960

- Difficulty date: October 12, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 18,711 hours, 16,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 654.5-672.2
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK  AT STRINGER 4L BETWEEN FS 654.50 AND FS 672.20 ON  INTERCOSTAL,  COMPLIED WITH EDDY CURRENT INSP TO LOCATE END OF CRACK IAW NDTM 51-20-06 AND REO 601R-53-62-205.  STOP DRILLED CRACK AND REFINISHED REWORKED AREA  IAW REO 601R-53-62-205.
